Sur une classe des groupes continus à un paramètre formés des fonctions réelles d'une variable

O. Borůvka

Annales Polonici Mathematici (1983)

  • Volume: 42, Issue: 1, page 25-35
  • ISSN: 0066-2216

How to cite

top

O. Borůvka. "Sur une classe des groupes continus à un paramètre formés des fonctions réelles d'une variable." Annales Polonici Mathematici 42.1 (1983): 25-35. <http://eudml.org/doc/265193>.

@article{O1983,
author = {O. Borůvka},
journal = {Annales Polonici Mathematici},
keywords = {continuous iteration groups; canonical parametrization; o-isomorphisms; k-th order continuity; differential equations},
language = {fre},
number = {1},
pages = {25-35},
title = {Sur une classe des groupes continus à un paramètre formés des fonctions réelles d'une variable},
url = {http://eudml.org/doc/265193},
volume = {42},
year = {1983},
}

TY - JOUR
AU - O. Borůvka
TI - Sur une classe des groupes continus à un paramètre formés des fonctions réelles d'une variable
JO - Annales Polonici Mathematici
PY - 1983
VL - 42
IS - 1
SP - 25
EP - 35
LA - fre
KW - continuous iteration groups; canonical parametrization; o-isomorphisms; k-th order continuity; differential equations
UR - http://eudml.org/doc/265193
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.